×

zbMATH — the first resource for mathematics

Reconstructing a graph from the incidence relation on its edge set. (English) Zbl 0239.05136

MSC:
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] JUNG H. A.: Zu einem Isomorphiesatz von H. Whitney für Graphen. Math. Ann., 164, 1966, 270-271. · Zbl 0141.41103
[2] ORE O.: Theory of Graphs. Providence 1962. · Zbl 0105.35401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.